# SDR MASA200601974

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 7,793 hours, 5,586 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5014 MSY - INBD FLIGHT SPOILERS/INBD SPOILERONS CAUTION.  PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
